Please use this identifier to cite or link to this item: http://ktisis.cut.ac.cy/handle/10488/6701
Title: A note on Tukey's polyefficiency
Authors: Yatracos, Yannis G. 
Keywords: Dimensional analysis
Issue Date: 1991
Publisher: Oxford University Press
Source: Biometrika, 1991, Volume 78, Issue 3, Pages 702-703
Abstract: The efficiency of an estimate Sn is usually computed at some underlying distribution. Because it is rare that a real situation can be represented by a single assumed model, Tukey proposed to compute instead the polyefficiency of Sn, that is the infimum of the efficiencies of Sn at a reasonable collection of distributions called corners. It is shown that high polyefficiency over a finite number of corners, seen as possible distributions of the n dimensional sample, implies at least as high an efficiency at any convex combination of these corners.
URI: http://ktisis.cut.ac.cy/handle/10488/6701
ISSN: 0006-3444 (print)
1464-3510 (online)
DOI: http:/dx.doi.org/10.1093/biomet/78.3.702
Rights: © 1991 Biometrika Trust.
Appears in Collections:Άρθρα/Articles

Show full item record

Page view(s) 20

15
checked on Mar 25, 2017

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.